See answer. Patients with impaired renal function have difficulty getting rid of potassium. As kidney function worsens (GFR .
Potassium/kidney. One potential issue with renal disease is elevated potassium levels. Because of this potassium levels should be monitored very carefully. Certain drugs that are common to treat kidney disease can increase potassium levels. Other drugs, like diuretics(water pills), can cause potassium loss. This is a level that should be checked routinely.
Here are some ... What did happen to your kidneys? Did the elevating creatinine occur after contrast injection for CT.urogram? If creatinine rise is acute after taking drugs or contrast, this suggests you might have mild renal insufficiency to begin with, which made you vulnerable to such events. How to manage it? Ask the involved doctors in detail timely; it should not be that hard. But, recovery may widely vary.